# SDR QXEA0002315

- Difficulty date: August 10, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND OUTBOARD FORWARD SEAT TRACK HAS PITTING CORROSION WHERE SEATS ATTACH TO TRACK.  REPAIRED IAW DHC-8 SRM 51-40-00 AND 51-40-11.
